# SDR AALA20091202TUL05

- Difficulty date: December 2, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N629AA
- Make and model: Boeing 757223
- Aircraft serial: 24587
- Aircraft time: 60,834 hours, 21,664 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING IRREGULARITY IN NUMBER 8 SLAT SKIN 3 INCHES OUTBOARD OF INBOARD ACCESS PANEL.  REMOVED DAMAGED AREA AND INSTALLED FLUSH DOUBLER PER AARD 57-43-00-1.
